# SDR EKI2007F00000

- Difficulty date: October 10, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N647SC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300129
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Elbow
- Part number: LW12088
- Condition: Worn
- Location: Turbocharger
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL SUPPLY FITTING TO TURBOCHARGER AND WASTEGATE PULLED OUT OF CASE ALLOWING OIL TO SPRAY ONTO TURBO AND WASTEGATE.  THIS CAUSED AN OIL FIRE AFT OF THE EXHAUST PIPE WHICH DAMAGED THE RT FLAP AND RT OB GEAR DOOR.  SUSPECT THAT O-RING UNDER FITTING RETAINING NUT EXTRUDED OUT OVER TIME AND ALLOWED THE NUT TO LOSE TORQUE WHICH ALLOWED THE FITTING TO VIBRATE THUS WEARING THE THREADS UNTIL THEY DISENGAGED.  REPAIRED BY INSTALLING A HELI-COIL AFTER TALKING TO THE MFG REP.  (K)
